Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Allergy, rattling in chest, cough with clear mucus, nasal congestion. Advise?

Is it okay for me to take Cheratussin AC syrup after taking Claritin? I have been battling this allergy/cold thing for awhile about a week now...all my other symptoms are fine, it's just that i have this mean rattle in my chest with a horrid cough that produces clear mucus that seems to SLOWLY get better but just won't go away. Also, have nasal congestion as well.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting your query.
There is no known interaction between Cheratussin AC and Claritin so you can take it according to doctor's advise. If you have known previous allergies then bronchodialaters can also help you. You may also use decongestants .Continue your medication and take large amount of water.
If symptoms persist then contact your doctor.
Hope it helps.
take Care!
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor